Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the logarithmic means of the successively derived conjugate series of a Fourier series


Author: Sulaxana Kumari
Journal: Proc. Amer. Math. Soc. 14 (1963), 256-262
MSC: Primary 42.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0145273-5
MathSciNet review: 0145273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Kumari, On the logarithmic summability of the successively derived series of a Fourier series and of its conjugate series, Indian J. Math. 1 (1959), 87-101. MR 0113090 (22:3931)
  • [2] F. Lukàcs, Über die Bestimmung des Sprunges einer Funktion aus ihrer Fourierreihe, J. Reine Angew. Math. 150 (1920), 107-112.
  • [3] M. L. Misra, On the determination of the jump of a function by its Fourier coefficients, Quart. J. Math. Oxford Ser. (2), 18 (1947), 147-156. MR 0021614 (9:88d)
  • [4] R. Mohanty and M. Nanda, On the logarithmic mean of the derived conjugate series of a Fourier series, Proc. Amer. Math. Soc. 7 (1956), 397-400. MR 0079135 (18:34b)
  • [5] N. Obrechkoff, Sur la sommation des séries trigonometriques de Fourier par les moyennes arithmetiques, Bull. Soc. Math. France 62 (1934), 84-109, (Suit et fin) 167-184. MR 1505017
  • [6] M. Riesz, Sur les séries de Dirichlet et les séries entières, C. R. Acad. Sci. Paris 149 (1908), 309-312.
  • [7] -, Sur un théorème de la moyenne et ses applications, Acta Sci. Math. Szeged) 1 (1923), 114-126.
  • [8] F. T. Wang, On the summability of conjugate Fourier series by Riesz's logarithmic means, Tôhoku Math. J. 40 (1935), 393-397.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0145273-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society